# SDR AALA20110426DFW01

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 64,150 hours, 22,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1ST CLASS SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE.  REPLACED FORWARD BATTERY PACK FOR 1ST CLASS SEAT MOUNTED EMERGENCY LIGHTS.  OPS CHECK NORMAL.
